Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taking femilon for fibroids. Noticed spotting during sex. Now abdominal pain, vaginal bleeding. What is wrong?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5630 Questions
I have been taking Femilon for the last 3 months which were prescribed for my fibroids. Currently I have 7 pills more to take in for this cycle. My husband and I have had sex last morning (16th April, 2013) following which there was a some spotting. I took my pill at night as usual. However since this morning I have very light vaginal bleeding. I also had a mild abdominal pain briefly today morning.
I am wondering whether it could be something related to fibroids or whether is it that I have got pregnant? should i take an emergency morning after pill? what are the possible side effects of taking an OCP and a morning after pill together?
Posted Tue, 7 May 2013 in Women's Health
Answered by Dr. Aarti Abraham 29 minutes later
Thanks for your query.
If you are already on the OCP and are regularly taking them, there is no need to take an emergency contraceptive.
Slight irregular spotting and bleeding is common on the pill.
It could be related to your fibroid too.
To rule out a pregnancy, take a urine pregnancy test if you miss your period.
Meanwhile, do NOT discontinue the pills.
Take care, and feel free to discuss further.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor